# SDR MASA20220113045

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: CC6701202111
- Condition: Corroded
- Location: Slat Tracks
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACKS 1-1, 1-3, 2-1, 2-2, 3-1, 3-2 AND 3-3 FOR THE RH WING SLAT #1, #2 AND #3 WERE FOUND TO HAVE CORROSION DAMAGE ON LOWER SURFACES AS SHOWN IN FIGURES 1 THRU 3. PERFORM PERMANENT REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUAL (SRM) CRJ900 ILLUSTRATED PARTS CATALOG (IPC) 27-81-41, FIGURE 01, ITEMS 45, 85, AND 105 (REV. 70 DATED 10 AUG 2021).
